# SDR FDEA201001050013

- Difficulty date: January 5, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: BAC1505100393
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR FWD HINGE SUPPORT BRACKET LWR SURFACE CORRODED STA 1326, RBL 60. REMOVED SUPPORT BRACKET- TEE AND WEB IAW SRM 51-40-02.  FABRICATED NEW BRACKET IAW SRM 51-30-01.  INSTALLED NEW BRACKET AND WEB ASSY AT STA 1326, RBL 60. IAW SRM 561-40-02.  CATEGORY "A', MAJOR REPAIR.
